# SDR DL75E081354

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 37,867 hours, 13,060 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Right Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT R HYD SYSTEM PRESSURE AND BRAKE SOURCE EICAS LIGHT ILLUMINATED AND R SYS PRESS OVERHEAD LIGHT ILLUMINATED ALL BRAKE PRESSURE INDICATE NORMAL.  FOUND RT HYD SYS OVER SERVICED.  DRAINED RT HYD SYS TO PROPER LEVEL.  REMOVED AND REPLACED RT HYD SYS PRESSURE SWITCH S32 PER AMM LEAK CHK GOOD RT HYD PRESSURE LIGHT AND SYS NOW CHK NML.
